MathSciNet Relay Station
MathSciNet bibliographic data
MR1181059 46F12 (44A10 46F05)
Barrios, J. A.; Betancor, J. J. A Krätzel's integral transformation of distributions. Collect. Math. 42 (1991), no. 1, 11–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement